# SDR 95FDEA01850

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453132
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR CLIP IS CRACKED BS 680 STR 5L.  REPLACED STR CLIP AND ACCOMPLISHED STR REPAIR, BS 680 STR 6L IAW FEDEX EA NR 7-5310-26289.
